Free Access
Volume 12, Number 1, January 2006
Page(s) 120 - 138
Published online 15 December 2005
  1. O. Alvarez, S. Koike and I. Nakayama, Uniqueness of lower semicontinuous viscosity solutions for the minimum time problem. SIAM J. Control Optim. 38 (2000) 470–481. [CrossRef] [MathSciNet]
  2. J.P. Aubin and A. Cellina, Differential inclusions. Springer-Verlag, New York (1984).
  3. M. Bardi and I. Capuzzo-Dolcetta, Optimal control and viscosity solutions of Hamilton-Jacobi-Bellman equations. With appendices by Maurizio Falcone and Pierpaolo Soravia. Birkhäuser Boston, Inc., Boston, MA (1997).
  4. E.N. Barron and R. Jensen, Semicontinuous viscosity solutions for Hamilton-Jacobi equations with convex Hamiltonians. Commun. Partial Differ. Equations 15 (1990) 1713–1742.
  5. P. Cannarsa and C. Sinestrari, Convexity properties of the minimum time function. Calc. Var. 3 (1995) 273–298. [CrossRef] [MathSciNet]
  6. P. Cannarsa and C. Sinestrari, Semiconcave functions, Hamilton-Jacobi equations and optimal control problems. Birkhäuser Boston (2004).
  7. P. Cardaliaguet, M. Quincampoix and P. Saint-Pierre, Optimal times for constrained nonlinear control problems without local controllability. Appl. Math. Optim. 36 (1997) 21–42. [MathSciNet]
  8. F.H. Clarke and Yu. Ledyaev, Mean value inequalities in Hilbert space. Trans. Amer. Math. Soc. 344 (1994) 307–324. [CrossRef] [MathSciNet]
  9. F.H. Clarke, Yu. Ledyaev, R. Stern and P. Wolenski, Qualitative properties of trajectories of control systems: A survey. J. Dynam. Control Syst. 1 (1995) 1–48. [CrossRef] [MathSciNet]
  10. F.H. Clarke, Yu. Ledyaev, R. Stern and P. Wolenski, Nonsmooth Analysis and Control Theory. Graduate Texts Math. 178 (1998). Springer-Verlag, New York.
  11. F.H. Clarke and C. Nour, The Hamilton-Jacobi equation of minimal time control. J. Convex Anal. 11 (2004) 413–436. [MathSciNet]
  12. M.G. Crandall, H. Ishi and P.L. Lions, User's guide to the viscosity solutions of second order partial differential equations. Bull. Amer. Math. Soc. 27 (1992) 1–67. [CrossRef] [MathSciNet]
  13. M.G. Crandall and P.L. Lions, Viscosity solutions of Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 277 (1983) 1–42. [CrossRef] [MathSciNet]
  14. W.H. Fleming and H.M. Soner, Controlled Markov Processes and Viscosity Solutions. Springer-Verlag, New York (1993).
  15. H. Frankowska, Lower semicontinuous solutions of Hamilton-Jacobi-Bellman equations. SIAM J. Control Optim. 31 (1993) 257–272. [CrossRef] [MathSciNet]
  16. C. Nour, The Hamilton-Jacobi equation in optimal control: duality and geodesics. Ph.D. Thesis, Université Claude Bernard Lyon I (2003).
  17. C. Nour, The bilateral minimal time function. J. Convex Anal., to appear.
  18. P. Soravia, Discontinuous viscosity solutions to Dirichlet problems for Hamilton-Jacobi equations with convex Hamiltonians. Comm. Partial Differ. Equ. 18 (1993) 1493–1514. [CrossRef] [MathSciNet]
  19. H.J. Sussmann, A general theorem on local controllability. SIAM J. Control Optim. 25 (1987) 158–133. [CrossRef] [MathSciNet]
  20. V.M. Veliov, Lipschitz continuity of the value function in optimal control. J. Optim. Theory Appl. 94 (1997) 335–363. [CrossRef] [MathSciNet]
  21. R.B. Vinter, Optimal control. Birkhäuser Boston, Inc., Boston, MA (2000).
  22. P. Wolenski and Y. Zhuang, Proximal analysis and the minimal time function. SIAM J. Control Optim. 36 (1998) 1048–1072. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.